Quasi-perfect codes in the l(p) metric

Quasi-perfect codes in the l(p) metric

Author Strapasson, Joao E. Google Scholar
Jorge, Grasiele C. Autor UNIFESP Google Scholar
Campello, Antonio Google Scholar
Costa, Sueli I. R. Google Scholar
Abstract We introduce the notion of degree of imperfection of a code in Z(n) with the l(p) metric, to extend the so-called quasi-perfect codes. Through the establishment of bounds and computational approach, we determine all radii for which there are linear quasi-perfect codes for p = 2 and n = 2, 3. Numerical results concerning the codes with small degree of imperfection are also presented.
Keywords Tilings
Lattices
Quasi-perfect codes
l(p)metric
xmlui.dri2xhtml.METS-1.0.item-coverage Heidelberg
Language English
Sponsor FAPESP
CNPq
Grant number FAPESP: 2015/17167-0
FAPESP: 2014/20602-8
FAPESP: 2013/25977-7
CNPq: 312926/2013-8
Date 2018
Published in Computational & Applied Mathematics. Heidelberg, v. 37, n. 2, p. 852-866, 2018.
ISSN 0101-8205 (Sherpa/Romeo, impact factor)
Publisher Springer Heidelberg
Extent 852-866
Origin http://dx.doi.org/10.1007/s40314-016-0372-2
Access rights Closed access
Type Article
Web of Science ID WOS:000432815000002
URI https://repositorio.unifesp.br/handle/11600/55549

Show full item record




File

File Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Search


Browse

Statistics

My Account